Top 10 Kids Tylenol Tablets – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Pain Relief, Children's Tylenol Liquid 4 fl. oz & Chewable 24 ct, Grape, 2 pc bundle

#ad
Tylenol #ad - Dual pack of tylenol pain relief and fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets. They both come in great-tasting grape flavor and kid-friendly forms.

Both pain relieving products feature a formula that is aspirin-free, and ibuprofen free, alcohol-free, so they're gentle on the tummy. Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension.

This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, sore throat, flu, headache, and toothache. Kid-friendly product bundle comes from tylenol. Tylenol has been relied on by parents for over 60 years.
BrandTylenol #ad
ManufacturerMcNeil Consumer and Specialty Pharm #ad
Height5 Inches
Length4 Inches
Weight0.49 Pounds
Width2.06 Inches
Part NumberB07HPYLLJ3
ModelB07HPYLLJ3

2. Tylenol

#ad

Bubble Gum, Acetaminophen for Pain & Fever Relief, 24 ct, Children's Tylenol Chewables

#ad
Tylenol #ad - Our kids' chewables come in a kid-friendly bubble gum flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old. Tylenol is the #1 pediatrician recommended brand for pain and fever relief.

Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective kids' cold and flu symptom relief. This kids' cold & pains, headache & flu medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen- and aspirin-free formula.224-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever. Tylenol has been relied on by parents for over 60 years.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height2 Inches
Length2.05 Inches
Weight0.06 Pounds
Width2.85 Inches
Part Number51924
Model51924

3. Tylenol

#ad

Grape, 160 mg Acetaminophen for Pain & Fever Relief, 24 ct, Children's Tylenol Chewables

#ad
Tylenol #ad - 24-count of children's tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.

Tylenol has been relied on by parents for over 60 years. Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula. Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.
BrandTylenol #ad
ManufacturerMcNeil Consumer and Specialty Pharm #ad
Height2 Inches
Length2.05 Inches
Weight0.05 Pounds
Width2.85 Inches
Part Number580828
Model580828

4. Rite Aid

#ad

24 Count | Pain & Fever Relief Children Tablets | for Kids Ages 2-11 Years | Alcohol-Free, Rite Aid Children's Pain Relief Chewable Grape Tablets, Ibuprofen-Free, Aspirin-Free, Acetaminophen, 160 mg

#ad
Rite Aid #ad - Chewable pain relief: rite aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. No aspirin or ibuprofen: each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen.

Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids. Children ages 2-11: rite aid children’s acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, toothache, sore throat, flu, or the common cold. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.

Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Grape flavored chewables: compare rite aid’s children’s acetaminophen 160mg chewable tablets to the active ingredient in top national brands.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number449-08-R

5. Amazon Basic Care

#ad

Pain Reliever and Fever Reducer, 24 Count, 100 mg, Amazon Basic Care Children's Ibuprofen Chewable Tablets

#ad
Amazon Basic Care #ad - Chewable tablets: convenient children's ibuprofen choice for today’s busy families; no water needed; orange flavor. Nonsteroidal anti-inflammatory drug: pain reliever and fever reducer for kids; reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.

Active ingredient in amazon basic care children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, pain reliever and fever reducer for kids; compare to the active ingredient of Children's Motrin. Pain and fever relief for Kids: lasts up to 8 hours per dose; gluten free, preservative free. Amazon basic care children's ibuprofen Chewable Tablets, pain reliever and fever reducer, children's medicine; specifically formulated for kids ages 2-11 years.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches
Part Number46162
ModelS0055AN

6. Tylenol

#ad

Wild Berry, 30 ct, Children's Tylenol Dissolve Powder Packets with 160 mg Acetaminophen

#ad
Tylenol #ad - Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. 30-count of children's tylenol dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms.

From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are dye-free and available in a kid-friendly fruity Wild Berry flavor. This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, flu, headache, sore throat and toothache. Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed.
BrandTylenol #ad
ManufacturerAmazonUs/EE6IC #ad
Height3.58 Inches
Length1.34 Inches
Weight0.01 Pounds
Width4.02 Inches
Part Number00300450416308
Model00300450416308

7. Tylenol

#ad

Children's Tylenol Cold + Cough + Runny Nose & Fever Medicine with Acetaminophen, Grape, 4 fl. oz

#ad
Tylenol #ad - 4-fluid ounce bottle of children's tylenol cold + Cough + Runny Nose Oral Suspension Medicine to temporarily relieve cold and flu symptoms, including, cough, sore throat, runny nose and sneezing.

Each 5-milliliter dose of the children's medicine contains 160 milligrams of acetaminophen pain reliever and fever reducer; 1 milligram of the antihistamine chlorpheniramine maleate; and 5 milligrams of the cough suppressant dextromethorphan HBr. The liquid cold medicine for children comes in a kid-friendly grape flavor that is gentle on the tummy and ideal for kids ages 6 to 11 years. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. The kids' liquid pain relief medicine also relieves minor aches & pains, aspirin-, headache & temporarily reduces fever fast with an ibuprofen-, and alcohol-free formula.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height5.13 Inches
Length1.97 Inches
Width1.97 Inches
Part Number456373
Model456373

8. Tylenol

#ad

4 Fl Oz, Tylenol Children's Oral Suspension Medicine with Acetaminophen, Cherry

#ad
Tylenol #ad - 4-fluid ounce bottle of children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.

Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height5.1 Inches
Length1.8 Inches
Weight4 ounces
Width2 Inches
Part NumberI00001558
ModelI00001558

9. Tylenol

#ad

Bubblegum, Children's Tylenol Cold, and Sore Throat Medicine, 4 Fl. Oz, Cough

#ad
Tylenol #ad - 4-fluid ounce bottle of children’s cold, cough, and sore throat medicine. Each 5-milliliter dose contains 160 milligrams of acetaminophen and 5 milligrams of dextromethorphan HBr. Temporarily relieves cold and flu symptoms, headache, including minor aches and pains, sore throat, and cough. Temporarily reduces fever. Ibuprofen-, alcohol-, and aspirin-free formula.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height5.13 Inches
Length1.97 Inches
Width1.97 Inches
Part Number456357

10. Motrin

#ad

Bubblegum Flavor, Children's Motrin Oral Suspension Medicine for Kids, 4 fl. oz, 100 mg Ibuprofen

#ad
Motrin #ad - Motrin products can help you and your family feel better. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.

4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, flu, sore throat, and toothache.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440